# SDR CHQA20130226065

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 25,600 hours, 24,260 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,861 hours, 24,019 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 23035034
- Condition: Faulty
- Location: Nr 1
- Part time: 6,627 hours, 6,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THERE WAS ELECTRICAL SMOKE SMELL AND HAZE IN THE COCKPIT IN FLIGHT.  THE CREW DIVERTED TO KUNV AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE IC-600 NUMBER 1 AND THE DATA ACQUISITION UNIT 1.  OPERATIONAL CHECKS WERE GOOD AND NO SMELLS WERE NOTED.
